# SDR HEEA0014422

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N403PH
- Make and model: Bell 407
- Aircraft serial: 53177
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Disk Coupling
- Part number: 406040340101
- Condition: Cracked
- Location: Tail Rotor Drive
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACKED T/R DRIVE SHAFT DISC PACK COUPLING.
